# SDR 95ZZZX1432

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612W
- Make and model: Amtr KR2
- Aircraft serial: 001
- System (JASC): 6100 · Propeller System
- Part: Bolt
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN CRUISE AT 6000 M.S.L. WHEN THE PROPELLER SEPARATED FROM THE ENGINE.  THE AIRCRAFT LANDED IN A FIELD AND HAD SUBSTANTIAL DAMAGE.  THE PILOT WAS NOT INJURED.  SUSPECT IMPROPER BOLTS USED WHEN PROPELLER WAS ATTACHED.  THE BOLTS AND/OR PROPELLER WERE NOT RECOVERED.
